# SDR AMWA113

- Difficulty date: January 2, 2003
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 18,773 hours, 27,291 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 1141200333
- Part serial: UE174
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION THE LEFT I/B WING OF ENG NACELLE RIB THAT SUPPORTS LANDING GEAR POWER PACK WAS FOUND TO BE CRACKED ON TOP SIDE IN RADIOUS OF RIB APPROX 3 INCHES LONG.  REPAIRED BY REPLACING RIB ASSY.
